# SDR AALA20072454

- Difficulty date: December 15, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK  EMERGENCY LIGHTS AT SEAT 13D INOPERATIVE.  REPLACED LAMPS FOR EMERGENCY LIGHTS AT SEAT 13D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
